If you need an accessible version of this item please contact JSTOR User Support

The Pure Theory of the Guaranteed Annual Wage Contract

Wassily Leontief
Journal of Political Economy
Vol. 54, No. 1 (Feb., 1946), pp. 76-79
Stable URL: http://www.jstor.org/stable/1824935
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Pure Theory of the Guaranteed Annual Wage Contract
Preview not available

Page Thumbnails

  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79